Jump to content

Visual "twitches" and non fluid movement.


Recommended Posts

Does anyone else here find that their vision non stop twitches/shakes.

I find that everything is always twitching/moving, and even worse, just recently movement has become alot less fluid. Like say a car's driving along at 50 K's (30 Mph) it will seem like its driving at 50, then stop, then fly forwards at 70 and catch back up to where it should be. I mean thats an example, I dont actually have that with car's, and Im fine to drive post HPPD, however it's sorta what I mean.

So yeah movement in my vision seams alot less fluid, sorta retarded (in the correct use of the word).

Im sure I'll adjust to it.

I wish I'd stop getting new symptoms though, Im effectively drug free (I hardly even do opiates any more, and they don't make my visuals worse). I try to ignore them. I try to carry on with life as it is. But every time I adjust theres new symptoms, and my HPPD gets worse.

The visuals are soooo much worse since onset, however anxiety is down.

Just want to feel normal again!

Link to comment
Share on other sites

Hey man,

I believe I can relate with your non-fluid vision. Essentially for me it's like a slow frame vision. It not fun but I'm dealing with it. It's always there. It used to get worse for short periods of time which my doctor diagnosed through an EEG as some kind of seizure like issues from the occipital lobe (vision center). But there must be something wrong all the time since it's always there. Keppra has helped me in that sense that so far there aren't periods of time where it gets much worse. So that's nice. But still holding out for something that will help the baseline.

Another member here has a similiar issue. We've spoke about quite a bit and he has had some success with small therapuetic doeses of parkinson's medications that alter dopamine in a particular way. He can speak more to it than I can by all means. I haven't found a doctor yet that would allow me to try this but hopefully at some point I will.

How long have you been experiencing this? and how long have you had HPPD?

Link to comment
Share on other sites

Guest Still_here

Hey there bro,

I've been experiencing it for slightly over a year, however just recently it has gotten much worse. The visual twitches have been there since the begining. I've had HPPD for around 3 years now.

I've heard good things about the parkinsons medication, Sinemet, also epileptic meds, keppra, however no doctors in NZ have any experience whatsoever with HPPD, so they dont really know what to do, theres no way I can get either prescribed, and even if I could, it wouldnt be government funded so I'd be paying full price as my medical insurance doesn't cover DID's. I sent Dr Abraham an e mail about getting a phone consultation and getting him to forward on prescription reccomendations to an NZ doctor, however I simply cannot afford his fees.

Im getting slightly tired of my HPPD getting worse, I wish it would just baseline, and I could get on with the rest of my life.

Link to comment
Share on other sites

Well his fee is a one time thing - lets face it, how much did the drugs cost that caused the HPPD in the first place?

Don't know what he would prescribe. Klonopin seems to be the 'work horse' for people. And it is cheap ($12 for 100 pills). Sinemet 25/100 is not expensive - typically $45 for 90 pills for generic.

Next month he is publishing some of his research - so this might help, but of course we have no idea what it will say.

If you can't consult with him now, save to do so. And perhaps the article will work (while you are saving).

Link to comment
Share on other sites

Does anyone else here find that their vision non stop twitches/shakes.

I find that everything is always twitching/moving, and even worse, just recently movement has become alot less fluid. Like say a car's driving along at 50 K's (30 Mph) it will seem like its driving at 50, then stop, then fly forwards at 70 and catch back up to where it should be. I mean thats an example, I dont actually have that with car's, and Im fine to drive post HPPD, however it's sorta what I mean.

So yeah movement in my vision seams alot less fluid, sorta retarded (in the correct use of the word).

Im sure I'll adjust to it.

I wish I'd stop getting new symptoms though, Im effectively drug free (I hardly even do opiates any more, and they don't make my visuals worse). I try to ignore them. I try to carry on with life as it is. But every time I adjust theres new symptoms, and my HPPD gets worse.

The visuals are soooo much worse since onset, however anxiety is down.

Just want to feel normal again!

Not sure if I fully understand what you are saying.

I had slowed vision - like a web connection that was slow. So that movement was 'slow frame-rate' about 1 sec apart. Lighting affected the timing but it was consistand and steady. Sinemet greatly improved this symptoms.

Are you saying you have a slow frame-rate that is steady? Or a slow frame-rate that is irratic? Or something else?

Link to comment
Share on other sites

  • 4 weeks later...

I get what I can only describe as a shaking in my pheripherial vision , for example if I'm walking up a road and am looking straight ahead as say a lamp post is in the right side of my vision it will looking as if it's shaking back and forth and it also looks like it get bigger and smaller in a strange way that I find difficult to explain . Does any of this sound like ur visual shakes ??

Link to comment
Share on other sites

I get what I can only describe as a shaking in my pheripherial vision , for example if I'm walking up a road and am looking straight ahead as say a lamp post is in the right side of my vision it will looking as if it's shaking back and forth and it also looks like it get bigger and smaller in a strange way that I find difficult to explain . Does any of this sound like ur visual shakes ??

I have this symptom. Areas in the visual periphery will wiggle (tiny visual tremors?)

It is most noticable when I get up or in the evening when tired (or hit with an environmental allergy) Fatigue is the most common connection.

At this point in life it seems better. I cannot point to a med that resolves it.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.